Central suboptimal H∞ control design for nonlinear polynomial systems

Full text for this resource is not available from the Research Repository.

Basin, Michael, Shi, Peng and Calderon-Alvarez, Dario (2011) Central suboptimal H∞ control design for nonlinear polynomial systems. International Journal of Systems Science, 42 (5). pp. 801-808. ISSN 0020-7721


This article presents the central finite-dimensional H∞ regulator for nonlinear polynomial systems, which is suboptimal for a given threshold γ with respect to a modified Bolza-Meyer quadratic criterion including the attenuation control term with the opposite sign. In contrast to the previously obtained results, the article reduces the original H∞ control problem to the corresponding optimal H2 control problem, using this technique proposed in Doyle et al. [Doyle, J.C., Glover, K., Khargonekar, P.P., and Francis, B.A. (1989), 'State-space Solutions to Standard H2 and H∞ Control Problems', IEEE Transactions on Automatic Control, 34, 831-847]. This article yields the central suboptimal H∞ regulator for nonlinear polynomial systems in a closed finite-dimensional form, based on the optimal H2 regulator obtained in Basin and Calderon-Alvarez [Basin, M.V., and Calderon-Alvarez, D. (2008b), 'Optimal Controller for Uncertain Stochastic Polynomial Systems', Journal of the Franklin Institute, 345, 293-302]. Numerical simulations are conducted to verify performance of the designed central suboptimal regulator for nonlinear polynomial systems against the central suboptimal H∞ regulator available for the corresponding linearised system.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7159
DOI 10.1080/00207721.2010.543491
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID21743, finite-dimensional H∞ regulators, nonlinear polynomial systems, Bolza-Meyer quadratic criterion, attenuation, centralized control, suboptimal regulator, linearised systems
Citations in Scopus 15 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login